RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2016, Volume 158, Book 3, Pages 424–433 (Mi uzku1377)  

This article is cited in 1 scientific paper (total in 1 paper)

On the boundary value problem for a three-dimensional analog of the Boussinesq differential equation

T. K. Yuldashev

Reshetnev Siberian State Aerospace University, Krasnoyarsk, 660037 Russia

Abstract: This paper considers the questions of solvability and construction of the solution of the nonlocal boundary value problem for a three-dimensional analog of the homogeneous fourth-order Boussinesq differential equation. The spectral method is used based on separation of variables. The criterion of solvability of the considered problem is found. The solvability of the problem is proved under this criterion.

Keywords: Boussinesq equation, fourth-order equation, three-dimensional domain, integral condition, solvability.

Full text: PDF file (548 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.968
Received: 03.06.2016

Citation: T. K. Yuldashev, “On the boundary value problem for a three-dimensional analog of the Boussinesq differential equation”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 158, no. 3, Kazan University, Kazan, 2016, 424–433

Citation in format AMSBIB
\Bibitem{Yul16}
\by T.~K.~Yuldashev
\paper On the boundary value problem for a~three-dimensional analog of the Boussinesq differential equation
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2016
\vol 158
\issue 3
\pages 424--433
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3623894}
\elib{http://elibrary.ru/item.asp?id=27707618}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1377
  • http://mi.mathnet.ru/eng/uzku/v158/i3/p424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Ob odnoi nelokalnoi zadache dlya neodnorodnogo integro-differentsialnogo uravneniya tipa Bussineska s vyrozhdennym yadrom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2017, 88–99  mathnet  mathscinet  elib
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:108
    Full text:45
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020